# SDR MASA200602730

- Difficulty date: December 18, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 8,558 hours, 6,155 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA04
- Part serial: 598
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 8,559 hours, 6,151 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2676 BNA.  INBOARD FLIGHT SPOILER AND INBOARD SPOILERON CAUTION MESSAGE IN FLIGHT.  MX REMOVED AND REPLACED NR 1 SSCU.
